ClinVar Miner

Submissions for variant NM_000702.4(ATP1A2):c.2143G>A (p.Gly715Arg) (rs1553245771)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Athena Diagnostics Inc RCV000518121 SCV000612438 pathogenic not provided 2015-01-21 criteria provided, single submitter clinical testing
Invitae RCV000688730 SCV000816353 likely pathogenic Familial hemiplegic migraine 2018-04-25 criteria provided, single submitter clinical testing This sequence change replaces glycine with arginine at codon 715 of the ATP1A2 protein (p.Gly715Arg). The glycine residue is highly conserved and there is a moderate physicochemical difference between glycine and arginine. This variant is not present in population databases (ExAC no frequency). This variant has been reported to be de novo in an individual affected with hemiplegic migraine (PMID: 21352219). ClinVar contains an entry for this variant (Variation ID: 446869). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.